# SDR UIEA2018070901408

- Difficulty date: July 9, 2018
- Submitted: July 11, 2018
- Operation: Air carrier
- Aircraft: N1439A
- Make and model: Boeing 767-33A
- Aircraft serial: 28495
- Aircraft time: 67,790 hours, 15,600 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Control Valve
- Part number: 32911723
- Part serial: 746
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STARTING NR 2 ENGINE IN CVG THE START VALVE DID NOT EXTINGUISH UNTIL AFTER START CUTOUT. REMOVED AND REPLACED START CONTROL VALVE. OPS CHECK GOOD REF AMM 80-11-02.
